Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 173-180.

A refined saddle point approximation

Thomas Höglund

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 173-180.

Dates
Received: 3 September 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896199

Digital Object Identifier
doi:10.1007/BF02384754

Mathematical Reviews number (MathSciNet)
MR365665

Zentralblatt MATH identifier
0325.60035

Rights
1974 © Institut Mittag-Leffler

Citation

Höglund, Thomas. A refined saddle point approximation. Ark. Mat. 12 (1974), no. 1-2, 173--180. doi:10.1007/BF02384754. https://projecteuclid.org/euclid.afm/1485896199


Export citation

References

  • Feller, W., An introduction to probability theory and its applications, Vol. 2. Wiley, New York, 1966.
  • Martin-Löf, P., Statistiska modeller, anteckningar från seminarier läsåret 1969–70, utarbetade av R. Sundberg (in Swedish). University of Stockholm, Department of Mathematical statistics.
  • Richter, W., Local limit theorems for large deviations. Theor. Probability Appl., 2 (1957), 206–220.